Research Journal of Applied Sciences

Year: 2014
Volume: 9
Issue: 12
Page No. 924 - 930

Stability Analysis of Two-Dimensional Linear Time Invariant Discrete Systems

Authors : P. Ramesh and V. Manikandan

Abstract: In this study, an algebraic test is presented to test the stability two-dimensional linear time invariant discrete system represented in the form of its characteristics equation. This characteristics equation is converted into an equivalent one-dimensional equation and the test is applied. Illustrative examples are presented to show the simplicity and application.

How to cite this article:

P. Ramesh and V. Manikandan, 2014. Stability Analysis of Two-Dimensional Linear Time Invariant Discrete Systems. Research Journal of Applied Sciences, 9: 924-930.

Design and power by Medwell Web Development Team. © Medwell Publishing 2020 All Rights Reserved